# SDR A6WA201140182

- Difficulty date: March 10, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD HEAT SHIELD CRACKED.  REPAIRED APU EXHAUST HEAT SHIELD IAW REO 601R-49-81-003.
